# SDR DALA2017091306894

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 50,694 hours, 24,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY LIGHTS INOPERATIVE FROM THE R1 DOOR TO SEAT 10D. MAINTENANCE REMOVED AND REPLACED BATTERY IAW AMM 33-51. OPS CHECKED OK.
